# SDR UIEA2023091400832

- Difficulty date: September 15, 2023
- Submitted: September 18, 2023
- Operation: Air carrier
- Aircraft: N1361A
- Make and model: Boeing 767-31B
- Aircraft serial: 26265
- Aircraft time: 99,081 hours, 22,392 cycles
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Angle
- Part number: 311U2510113
- Part serial: NSN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

#1 PYLON FAN COWL SUPPORT BEAM ANGLE P/N: 311U2510-113 IS CRACKED( R/R CRACKED ANGLE R/N 311U2510-113. FABRICATED NEW ANGLE AND INSTALLED AS PER BOEING 767 SRM 51-40-02 AND DRAWING #311U2510 REV AL. )
